# SDR C2XA01TYS101

- Difficulty date: August 12, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145
- Aircraft serial: 145338
- Aircraft time: 2,118 hours, 1,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A16384
- Condition: Cracked
- Location: Nlg
- Part time: 2,118 hours, 1,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS FLIGHT 4148, RECEIVED A LANDING GEAR AIR/GROUND FAULT DURING CLIMBOUT.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE GEAR PROXIMITY SENSOR FACE TO BE CRACKED.  THE SENSOR WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
